My father had liver transplant, enzymes are increasing highly?
My father had liver transplantation on 1362016 and he had a billary support in billary tract on 1892016 due to stenosis now his alt and ast are normal but alkph=769 , GGT=408 these two enzymes are increasing highly and some times pale stool he takes prograph 6 mgday , certican 1.5two times day
please any doctor or who has experience can help me with this situation ?
Hi and welcome to question doctors .com
GGT is usually elevated in liver transplant recipients that experience good outcomes.
These paradoxical findings may be explained by the time-dependent role of GGT in glutathione metabolism. Immediate postoperative elevation of GGT may indicate a physiological systemic response while chronic elevation reflects a pathological response.
Alk.p enzyme is commonly increased after liver transplant recipients ..which is normal and research suggests no need for regular analysis of it post transplantation ..
THE BILIARY STENOSIS NEEDS TO BE RECTIFIED TO GET THESE ELEVATED LEVELS TO NORMAL AS SOON AS POSSIBLE.
UNLESS THIS IS DONE THE LEVELS WON’T REDUCE.
ONLY TAKING MEDICINES WILL INCREASE THE RISK OF LIVER FAILURE